... Yelling alot
From the responses that I've seen on this it sounds like you need to revisit your doctor for a dosage change. I do not know from your response how much you are on, it is possible that it needs an adjustment. I have been there before and it can get the best of you if you allow it too. I have also found a great amount of help in increasing my faith in God and growing closer to him, this get's your mind off of the things that are bothering you and upsetting you.
i'd suggest talking to your pych doc. tell him/her everything...
besides effexor, i'm on klonopin for generalized anxiety...
i'm also having a lot of crying spells, but like you, i'm also faced with a few stressful situations in my life right now. started seeing a therapist two weeks ago... again, as i've been seeing them on and off for the past 15 years or so. have had major depression and anxiety since i was in college, and i just turned 42. i can't stand thinking and feeling that it's been getting worse with time. i don't know. i'm sorry i can't offer you more support right now.
but, please know you're definitely NOT alone!!!
I have been on Effexor for quite some time and been very well on it. One thing I find is that I do not cry at all. In your case I think your depression is breaking through. Like the others have said, it may be you need a higher dose. And yes, you need to see your doctor or psychiatrist, as you should not be feeling like this if you are taking your capsules every day as instructed.
Hello glyndeena. Effexor is a drug that I have learnt? come across as people either do well on it, or not at all (meaning in reactions) Because of this I name it "The Mad Med" That you are reacting as you are tells me (I am not a physician) that it is time for a adjustment. Be it an increase/decrease or time to try another drug.(not knowing your diagnosis) Seroquel comes to mind as does Remeron and Haldol. Regards pledge
I too am on the same dose of Effexor and some other meds and I've done better on it than any other I've tried. Right now I can empathize with you because I've been really weepy and irritable. Because I have a lot going on - financial and family problems. Plus it's cold and grey and rainy. It all adds up to make us miserable. Have a talk with your doc and tell s/he exactly what's going on. Don't try to go it alone, okay? Best wishes, WC
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having alot of trouble withdrawing from my effexor. I went from 225 a day and I am down to 37.5
Posted 28 Feb 2011 • 2 answers
Posted 3 Sep 2015 • 5 answers
Posted 27 Jun 2016 • 0 answers
Posted 3 Aug 2016 • 2 answers
Posted 19 Oct 2016 • 3 answers